| Model Number |
DIU150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section a3b, a4 and a5: unknown/ asked but not available.Section b3: date of event: unknown, not provided.Section h3: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the preloaded intraocular lens (iol) was explanted in a secondary procedure due to subjective visual disturbance (temporal negative dysphotopsia).It was replaced with a non jnj lens.There was no patient injury.There were sutures required.No other information is available.
Additional Manufacturer Narrative
Additional information: section d9: device available for evaluation: yes.Section d9: returned to manufacturer on: 12/18/2024.Section h3: device evaluated by manufacturer: yes.Device evaluation: visual inspection reveal the lens was received cut into three pieces.The pieces were cleaned, presenting with no further issues.Conclusion: the complaint issues were not identified during product evaluation.The other observed issues during the product evaluation could not be confirmed to be related to a manufacturing or design issue.Therefore, there is no indication of a product deficiency or product malfunction.Based on the complaint investigation results, the product was released within specifications.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.